Bounding by canonical functions, with ch

Journal of Mathematical Logic 3 (02):193-215 (2003)
  Copy   BIBTEX

Abstract

We show that the members of a certain class of semi-proper iterations do not add countable sets of ordinals. As a result, starting from suitable large cardinals one can obtain a model in which the Continuum Hypothesis holds and every function from ω1 to ω1 is bounded on a club by a canonical function for an ordinal less than ω2.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 89,703

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2012-09-02

Downloads
17 (#734,021)

6 months
2 (#650,101)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

The canonical function game.Paul B. Larson - 2005 - Archive for Mathematical Logic 44 (7):817-827.
Weak saturation properties and side conditions.Monroe Eskew - 2024 - Annals of Pure and Applied Logic 175 (1):103356.
Projective Well-Orderings and Bounded Forcing Axioms.Andrés Eduardo Caicedo - 2005 - Journal of Symbolic Logic 70 (2):557 - 572.
Projective well-orderings and bounded forcing axioms.Andrés Eduardo Caicedo - 2005 - Journal of Symbolic Logic 70 (2):557-572.

Add more citations

References found in this work

[Omnibus Review].Thomas Jech - 1992 - Journal of Symbolic Logic 57 (1):261-262.
Descriptive Set Theory.Richard Mansfield - 1981 - Journal of Symbolic Logic 46 (4):874-876.
Proper and Improper Forcing.Péter Komjáath - 2000 - Studia Logica 64 (3):421-425.

Add more references